Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalized Lax-Milgram theorem


Author: Edward M. Landesman
Journal: Proc. Amer. Math. Soc. 19 (1968), 339-344
MSC: Primary 46.15; Secondary 35.00
MathSciNet review: 0226375
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Magnus R. Hestenes, Applications of the theory of quadratic forms in Hilbert space to the calculus of variations, Pacific J. Math. 1 (1951), 525–581. MR 0046590
  • [2] Edward M. Landesman, Hilbert-space methods in elliptic partial differential equations, Pacific J. Math. 21 (1967), 113–131. MR 0209911
  • [3] P. D. Lax and A. N. Milgram, Parabolic equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 167–190. MR 0067317
  • [4] Peter D. Lax, On Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm. Pure Appl. Math. 8 (1955), 615–633. MR 0078558

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.15, 35.00

Retrieve articles in all journals with MSC: 46.15, 35.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0226375-6
Article copyright: © Copyright 1968 American Mathematical Society